# SDR USAA2012122000014

- Difficulty date: December 3, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SHAPE SILL (CENTER FITTING) AT AFT PASSENGER/CREW DOORWAY BETWEEN FR66 TO FR68, S23R.  REPLACED SHAPE SILL AT AFT PASSENGER/CREW DOORWAY BETWEEN FR66 TO FR68, S23R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53480505.
